Conditions for the existence of bounded solutions of one class of nonlinear differential equations
AbstractFor systems of nonlinear differential equations (dx/dt) = A(x)x + f(t) in a Banach space, we establish sufficient conditions for the existence of their solutions bounded on the entire real axis R.
How to Cite
Hrod, I. M. “Conditions for the Existence of Bounded Solutions of One Class of Nonlinear Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 3, Mar. 2006, pp. 317–325, https://umj.imath.kiev.ua/index.php/umj/article/view/3456.